Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Characteristic cohomology of differential systems. I. General theory


Authors: Robert L. Bryant and Phillip A. Griffiths
Journal: J. Amer. Math. Soc. 8 (1995), 507-596
MSC: Primary 58H10; Secondary 18G40, 58A15, 58A17
MathSciNet review: 1311820
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC: 58H10, 18G40, 58A15, 58A17

Retrieve articles in all journals with MSC: 58H10, 18G40, 58A15, 58A17


Additional Information

DOI: http://dx.doi.org/10.1090/S0894-0347-1995-1311820-X
PII: S 0894-0347(1995)1311820-X
Article copyright: © Copyright 1995 American Mathematical Society